# SDR HNAA2024022000113

- Difficulty date: January 18, 2024
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N657AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145744
- Aircraft time: 46,015 hours, 41,596 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frame 65
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E018321 CARGO DOOR CUT-OUT LOWER FR65 SHEAR CLIP CORRODED.  : RE-ACCOMPLISHED SHEAR CLIP REPAIR AT CARGO DOOR CUT-OUT LOWER FR65 IAW EMB 145 SRM 53-31-04RE.ITEM 4D.FIG. 212 AND EO1-53-24-0076.
